# SDR UPS99829535

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Misdrilled
- Location: Bs 1080
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C GILINER NUT PLATES INSTALLED INCORRECTLY AT STA 1080 LONG 34-35 1100, LONG 32-33R.  REMOVED DAMAGE, AND FABBED DOUBLER, STRAP AND FILLER IAW REO-06431 A ND DWG NR DC-8-53-229, LOCATED DRILLED PARTS PER DC-8 SRM 51-3-2. REPA IRS IAW DC-8 SRM 51-1-20D AND REO-0641 AND DWG. DC-8-53-229.
